按条件检索“70”条记录

已选条件: 机构: 数学学院 × 文献类型: journalarticleja ×
导出
  • 排序
  • 显示
21. The mass-preserving and modified-upwind splitting DDM scheme for time-dependent convection–diffusion equations EI

作者:Zhou, Zhongguo ;Liang, Dong

作者机构:[Zhou, Zhongguo ] School of Mathematics, Shandong University, Jinan, Shandong; 250100, China;[Liang, Dong ] Department of Mathematics and Statistics, York University, Toronto, Ontario; M3J 1P3, Canada;[Zhou, Zhongguo ] School of Information Science and Engineering, Shandong Agricultural University, Taian, Shandong; 271018, China

来源:Journal of Computational and Applied Mathematics,2017,Vol.317,247-273

资源类型:期刊论文

22. A fast solution technique for finite element discretization of the space–time fractional diffusion equation EI

作者:Liu, Zhengguang ;Cheng, Aijie ;Li, Xiaoli ;Wang, Hong

作者机构:[Liu, Zhengguang ;Cheng, Aijie ;Li, Xiaoli ;Wang, Hong ] School of Mathematics, Shandong University, Jinan; Shandong; 250100, China;[Wang, Hong ] Department of Mathematics, University of South Carolina, Columbia; SC; 29208, United States

来源:Applied Numerical Mathematics,2017,Vol.119,146-163

资源类型:期刊论文

23. Fusion Procedure for Cyclotomic BMW Algebras EI

作者:Cui, Weideng

作者机构:[Cui, Weideng ] School of Mathematics, Shandong University, Jinan; Shandong; 250100, China

来源:Algebras and Representation Theory,2017,Vol.21,Issue.3,1-14

资源类型:期刊论文

24. Confidence level of numerical simulation of detonation through quantifying the horsetail of error EI

作者:Wang, Ruili ;Liang, Xiao ;Lin, Zhong

作者机构:[Wang, Ruili ;Lin, Zhong ] Institute of Applied Physics and Computational Mathematics, Beijing; 100094, China;[Liang, Xiao ] College of Mathematics, Shandong University of Science and Technology, Qingdao; Shandong; 266590, China

来源:Baozha Yu Chongji/Explosion and Shock Waves,2017,Vol.37,Issue.6,893-900

资源类型:期刊论文

25. Explicit solutions for continuous time mean–variance portfolio selection with nonlinear wealth equations EI

作者:Ji, Shaolin ;Shi, Xiaomin

作者机构:[Ji, Shaolin ] Zhongtai Securities Institute for Financial Studies, Shandong University, Jinan; 250100, China;[Ji, Shaolin ;Shi, Xiaomin ] Institute of Mathematics, Shandong University, Jinan; 250100, China

来源:Systems and Control Letters,2017,Vol.104,1-4

资源类型:期刊论文

26. Eb&D: A new clustering approach for signed social networks based on both edge-betweenness centrality and density of subgraphs EI

作者:Qi, Xingqin ;Song, Huimin ;Wu, Jianliang ;Fuller, Edgar ;Luo, Rong ;Zhang, Cun-Quan

作者机构:[Qi, Xingqin ;Song, Huimin ] School of Mathematics and Statistics, Shandong University (Weihai), Weihai; 264209, China;[Fuller, Edgar ;Luo, Rong ;Zhang, Cun-Quan ] Department of Mathematics, West Virginia University, Morgantown; WV; 26506, United States;[Wu, Jianliang ] School of Mathematics, Shandong University, Jinan; 250100, China

来源:Physica A: Statistical Mechanics and its Applications,2017,Vol.482,147-157

资源类型:期刊论文

27. Invariant tori for reversible nonlinear Schrödinger equations under quasi-periodic forcing EI

作者:Lou, Zhaowei ;Si, Jianguo

作者机构:[Lou, Zhaowei ;Si, Jianguo ] School of Mathematics, Shandong University, Jinan; 250100, China

来源:Zeitschrift fur Angewandte Mathematik und Physik,2017,Vol.68,Issue.5

资源类型:期刊论文

28. Numerical analysis of the space fractional Navier–Stokes equations EI

作者:Xu, Huanying ;Jiang, Xiaoyun ;Yu, Bo

作者机构:[Xu, Huanying ;Jiang, Xiaoyun ] School of Mathematics, Shandong University, Jinan; 250100, China;[Xu, Huanying ;Yu, Bo ] School of Mathematics and Statistics, Shandong University, Weihai; Weihai; 264209, China

来源:Applied Mathematics Letters,2017,Vol.69,94-100

资源类型:期刊论文

29. Block-centered finite difference methods for general Darcy–Forchheimer problems EI

作者:Kang, Zhijiang ;Zhao, Danhui ;Rui, Hongxing

作者机构:[Kang, Zhijiang ] SINOPEC Petroleum Exploration and Production Research Corporation, Beijing; 100083, China;[Rui, Hongxing ] School of Mathematics, Shandong University, Jinan, 250100, China;[Zhao, Danhui ] China Oilfield Services Limited (COSL), Yanjiao, Sanhe; Hebei; 065201, China

来源:Applied Mathematics and Computation,2017,Vol.307,124-140

资源类型:期刊论文

30. Entire blow-up solutions for a quasilinear p-Laplacian Schrödinger equation with a non-square diffusion term EI

作者:Zhang, Xinguang ;Liu, Lishan ;Wu, Yonghong ;Cui, Yujun

作者机构:[Zhang, Xinguang ] School of Mathematical and Informational Sciences, Yantai University, Yantai; Shandong; 264005, China;[Zhang, Xinguang ;Liu, Lishan ;Wu, Yonghong ] Department of Mathematics and Statistics, Curtin University, Perth; WA; 6845, Australia;[Liu, Lishan ] School of Mathematical Sciences, Qufu Normal University, Qufu; Shandong; 273165, China;[Cui, Yujun ] Department of Mathematics, Shandong University of Science and Technology, Qingdao; Shandong; 266590, China

来源:Applied Mathematics Letters,2017,Vol.74,85-93

资源类型:期刊论文

31. A second order Crank–Nicolson scheme for fractional Cattaneo equation based on new fractional derivative EI

作者:Liu, Zhengguang ;Cheng, Aijie ;Li, Xiaoli

作者机构:[Liu, Zhengguang ;Cheng, Aijie ;Li, Xiaoli ] School of Mathematics, Shandong University, Jinan; Shandong; 250100, China

来源:Applied Mathematics and Computation,2017,Vol.311,361-374

资源类型:期刊论文

32. Exponential stability analysis and l1synthesis of positive T-S fuzzy systems with time-varying delays EI

作者:Meng, Min ;Lam, James ;Feng, Jun-e ;Zhao, Xudong ;Chen, Xiaoming

作者机构:[Meng, Min ;Feng, Jun-e ] School of Mathematics, Shandong University, Jinan; 250100, China;[Zhao, Xudong ] Faculty of Electronic Information and Electrical Engineering, Dalian University of Technology, Dalian; Liaoning; 116024, China;[Lam, James ] Department of Mechanical Engineering, The University of Hong Kong, Pokfulam Road, Hong Kong;[Chen, Xiaoming ] College of Automation Engineering, Nanjing University of Aeronautics and Astronautics, Nanjing; 210016, China

来源:Nonlinear Analysis: Hybrid Systems,2017,Vol.24,186-197

资源类型:期刊论文

33. Verification and validation of a detonation computational fluid dynamics model EI

作者:Wang, Ruili ;Liang, Xiao ;Lin, Wenzhou ;Liu, Xuezhe ;Yu, Yunlong

作者机构:[Wang, Ruili ;Liang, Xiao ;Lin, Wenzhou ;Liu, Xuezhe ;Yu, Yunlong ] Institute of Applied Physics and Computational Mathematics, Beijing; 100094, China;[Liang, Xiao ] College of Math, Shandong University of Science and Technology, Qingdao; 266590, China

来源:Defect and Diffusion Forum,2016,Vol.366,40-46

资源类型:期刊论文

34. Mixed uncertainty quantification and its application in upwind scheme for computational fluid dynamics (CFD) EI

作者:Liang, Xiao ;Wang, Ruili

作者机构:[Liang, Xiao ;Wang, Ruili ] Institute of Applied Physics and Computational Mathematics, Beijing; 100094, China;[Liang, Xiao ] College of Mathematics, Shandong University of Science and Technology, Qingdao; Shandong; 266590, China

来源:Baozha Yu Chongji/Explosion and Shock Waves,2016,Vol.36,Issue.4,509-515

资源类型:期刊论文

35. Singular linear-quadratic optimal control problem for a class of discrete singular systems with multiple time-delays EI

作者:Jun'e, Feng ;Zhaolin, Cheng ;Shuping, Ma

作者机构:[Jun'e, Feng ;Zhaolin, Cheng ;Shuping, Ma ] Department of Mathematics, Shandong University, Jinan 250100, China

来源:International Journal of Systems Science,2016,Vol.34,Issue.4,293-301

资源类型:期刊论文

36. Inverse identification of boudary conditions for anisotropic potential problems of thin body using MFS EI

作者:Wang, Fa-Jie ;Zhang, Yao-Ming ;Gong, Yan-Peng

作者机构:[Wang, Fa-Jie ;Zhang, Yao-Ming ;Gong, Yan-Peng ] Institute of Applied Mathematics, School of Mathematics, Shandong University of Technology, Zibo; 255049, China;[Zhang, Yao-Ming ] State Key Laboratory of Structural Analysis for Industrial Equipment, Dalian University of Technology, Dalian; 116024, China

来源:Gongcheng Lixue/Engineering Mechanics,2016,Vol.33,Issue.2,18-24

资源类型:期刊论文

37. L1-gain analysis and model reduction problem for Boolean control networks EI

作者:Meng, Min ;Lam, James ;Feng, Jun-E ;Li, Xiuxian

作者机构:[Meng, Min ;Feng, Jun-E ] School of Mathematics, Shandong University, Jinan; 250100, China;[Lam, James ;Li, Xiuxian ] Department of Mechanical Engineering, University of Hong Kong, Pokfulam Road, Hong Kong, Hong Kong

来源:Information Sciences,2016,Vol.348,68-83

资源类型:期刊论文

38. Investigating the effects of time-delays on stochastic stability and designing l1-gain controllers for positive discrete-time Markov jump linear systems with time-delay EI

作者:Zhu, Shuqian ;Han, Qing-Long ;Zhang, Chenghui

作者机构:[Zhu, Shuqian ] School of Mathematics, Shandong University, Jinan; 250100, China;[Zhang, Chenghui ] School of Control Science and Engineering, Shandong University, Jinan; 250061, China;[Han, Qing-Long ] Swinburne Research, Swinburne University of Technology, PO Box 218, Hawthorn; VIC; 3122, Australia

来源:Information Sciences,2016,Vol.355-356,265-281

资源类型:期刊论文

39. Neighbor sum distinguishing total colorings of planar graphs with maximum degree Δ EI

作者:Cheng, Xiaohan ;Huang, Danjun ;Wang, Guanghui ;Wu, Jianliang

作者机构:[Cheng, Xiaohan ;Wang, Guanghui ;Wu, Jianliang ] School of Mathematics, Shandong University, Jinan, Shandong; 250100, China;[Huang, Danjun ] Department of Mathematics, Zhejiang Normal University, Jinhua, Zhejiang; 321004, China

来源:Discrete Applied Mathematics,2015,Vol.190-191,34-41

资源类型:期刊论文

40. A probabilistic collocation Eulerian-Lagrangian localized adjoint method on sparse grids for assessing CO2leakage through wells in randomly heterogeneous porous media EI

作者:Wang, Hong ;Ren, Yongqiang ;Jia, Jinhong ;Celia, Michael A.

作者机构:[Wang, Hong ;Ren, Yongqiang ;Jia, Jinhong ] School of Mathematics, Shandong University, Jinan, Shandong; 250100, China;[Celia, Michael A. ] Department of Civil and Environmental Engineering, Princeton University, Princeton; NJ; 08544, United States;[Wang, Hong ] Department of Mathematics, University of South Carolina, Columbia; SC; 29208, United States

来源:Computer Methods in Applied Mechanics and Engineering,2015,Vol.292,35-53

资源类型:期刊论文

共 4 页, 70 条记录

TOP